| Catalog Number |
0808002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
Event or Problem Description
It was reported through a legal event that a 71 year old male patient had hernia repair surgery on or about (b)(6) 2013.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a lifecell ¿ strattice mesh (lot #: sp1000005-149, ref #: (b)(4)).After surgery, the patient returned to the hospital on or about (b)(6) 2015, for a revision surgery and additional strattice mesh was implanted.The records indicate this is a lifecell ¿ strattice mesh (lot #: sp100157, ref #: (b)(4)).On (b)(6) 2016, the patient underwent an incisional ventral hernia repair with strattice.The records indicate that two strattice were implanted (cat #: 0808002, lot #: sp100300- 213; lot #: sp100176-204).It was reported the patient underwent multiple subsequent recurrent ventral and incisional hernia repair surgeries.No other information was provided.This record is associated with device lot #: 0808002, lot #: sp100300- 213, implanted (b)(6) 2016.
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100300 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of (b)(6)2023, of the (b)(4) devices released to finished goods for lot sp100300, (b)(64 have bee distributed with (b)(4) reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
Event or Problem Description
This is follow up# to report the results from the internal investigation and the conclusion.The aware date is based on when the batch record review was completed.As reported in the initial: it was reported through a legal event that a 71 year old male patient had hernia repair surgery on or about (b)(6), 2013.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a lifecell ¿ strattice mesh (lot # sp1000005-149 ref # 1010002).After surgery, the patient returned to the hospital on or about (b)(6) 2015, for a revision surgery and additional strattice mesh was implanted.The records indicate this is a lifecell ¿ strattice mesh (lot # sp100157 ref #1016002).On (b)(6), 2016, the patient underwent an incisional ventral hernia repair with strattice.The records indicate that two strattice were implanted (cat # 0808002 lot # sp100300- 213; lot # sp100176-204).It was reported the patient underwent multiple subsequent recurrent ventral and incisional hernia repair surgeries.No other information was provided.This record is associated with device lot # 0808002 lot # sp100300- 213, implanted (b)(6) 2016.